# SDR DALA2023020901052

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 12,861 hours, 1,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 DOOR 4R CHECK DOOR PRESSURE CAUTION. CORRECTIVE ACTION: SERVICE 4R DOOR BOTTLE USING ALTERNATE PROCEDURE PER A330 AMM 52-10-00. (9908343)
